# SDR TWAA0009702

- Difficulty date: June 13, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N601TW
- Make and model: Boeing 767231
- Aircraft serial: 22564
- Aircraft time: 71,227 hours, 16,425 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, ON THE RT WING, NUMBER 8 L/E SLAT WAS CRACKED ON THE L/E. SPAR SUPPORT ANGLE, O/B END.  REPLACED LOWER CORD ANGLE 114T07-71, PER BOEING DRAWING 114T4105.
